Convergence theorems for Suzuki generalized nonexpansive mapping in Banach spaces

Main Article Content

Abdulhamit Ekinci
Seyit Temir


In this paper, we study a new iterative scheme to approximate fixed point of Suzuki nonexpansive type mappings in Banach space. We also prove
some weak and strong theorems for Suzuki nonexpansive type
mappings. Numerical example is given to show the efficiency of new
iteration process. The results obtained in this paper improve the
recent ones announced by B. S. Thakur et al. \cite{Thakur}, Ullah
and Arschad \cite{UA}.

Article Details

How to Cite
Ekinci, A. ., & Temir, S. . (2023). Convergence theorems for Suzuki generalized nonexpansive mapping in Banach spaces. Tamkang Journal of Mathematics, 54(1), 57–67.


M. Abbas, T. Nazir, A new faster iteration process applied to constrained minimization and feasibility problems. Mat. Vesnik66(2), 223-234 (2014).

R.P. Agarwal, D. O’Regan, D.R. Sahu, Iterative construction of fixed points ofnearly asymptotically nonexpansive mappings. J. Nonlinear Convex Anal.8(1),61-79 (2007).

F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. USA., 54 (1965), 1041-1044.

J. A. Clarkson, Uniformly convex spaces, Trans. Am. Math. Soc., 40(1936), 396-414.

M.Edelstein, Fixed point theorems in uniformly convex Banach spaces, Proc. Amer. Math. Soc., 44(2) (1974), 369–374.

D. Gohde, Zum Prinzip der Kontraktiven Abbildung, Math. Nachr., 30(1965), 251-258.

F. Gursoy, V. Karakaya, A Picard-S hybrid type iteration method for solving a differential equation with retarded argument, eprint arXiv 1403.2546 (2014) 1-16.

I. Ishikawa, Fixed point by a new iteration method, Proc. Am. Math. Soc. 44 (1974), 147-150.

W. (A.) Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly, 72 (1965), 1004-1006.

W.R. Mann, Mean value methods in iteration, Proc. Am. Math. Soc. 4 (1953), 506-510.

M.A. Noor, New approximation schemes for general variational inequalities, Journal of Mathematical Analysis and Applications, 251 (2000), 217-229.

Z. Opial, Weak convergence of successive approximations for nonexpansive mappings, Bull. Ame. Math.Soc.73 (1967), 591-597.

E. Picard, Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives, J. Math. Pures Appl. 6 (1890),149-210.

J. Schu, Weak and strong convergence of fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc., 43 (1991), 153-159.

H.F. Senter, W.G. Dotson Jr., Approximating fixed points of nonexpansive mappings, Proc. Am. Math. Soc. 44 (1974), 375-380.

T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, Journal of Mathematical Analysis and Applications, 340(2) (2008), 1088-1095.

B.S. Thakur, D. Thakur, M. Postolache, A new iteration scheme for numerical reckoning fixed points of Suzuki’s generalized nonexpansive mappings, Applied Mathematics and Computation, 147-155, 275 (2016).

K. Ullah, M. Arshad, Numerical reckoning fixed points for Suzuki’s generalized nonexpansive mappings via new iteration process, Filomat 32:1 187-196 (2018).